# SDR UALA2012051002727

- Difficulty date: May 9, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 59,655 hours, 7,009 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Condition: Missing
- Location: Crew Rest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REST, SEATS DO NOT HAVE SEATBELTS.  REPLACED ALL SEAT BELTS.
